# SDR QXEA200600741

- Difficulty date: March 2, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 MAIN CABIN DOOR STEP INTERNAL STRUCTURE LOWER CROSS MEMBER, FORWARD ATTACH FITTING HAS AREA OF CORROSION.  REPAIRED IAW DHC-8-200 AMM 20-14-01, PAGE 202, PARAGRAPH 3.
